# SDR 2008UALA06103

- Difficulty date: October 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 26,715 hours, 3,395 cycles
- Engine: Pwa PW40903
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R ENG AUTO START MALFUNCTION, MANUAL START START VALVE EICAS MSG.  RESET C/B'S, NO HELP.  GOOD DUCT PRESS, NO ROTATION.  APPEARS VALVE NOT OPENING.  REPLACED STARTER ASSY.  OP CHECKS NORMAL.  A/C OK FOR SERVICE.
